Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Some generalizations of Helly's theorem on convex sets


Author: Alfred Horn
Journal: Bull. Amer. Math. Soc. 55 (1949), 923-929
MathSciNet review: 0031759
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1949-09309-6
PII: S 0002-9904(1949)09309-6